MathSciNet Relay Station
MathSciNet bibliographic data
MR1838373 11F80 (11R32)
Moon, Hyunsuk; Taguchi, Yuichiro Mod $p$-Galois representations of solvable image. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2529–2534 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement